[Medically induced myopathia].
Аннотация
Muscular side effects of various anesthetics, analgetics, antibiotics, antihistaminic drugs, antiretrovirals, cardiotropics, immunosuppressants, lipid-lowering drugs, psychotropic drugs, anticancer drugs, and other substances are more frequent than assumed and are easily overlooked. Clinically, muscular side effects manifest as fatigue, myalgias, persistent or transient weakness, stiffness, intolerance to exercise, psychomotor slowing, muscle cramps, wasting, dyspnea, dysphagia, fasciculations, reduced tendon reflexes, impaired consciousness, myoglobinuria, renal failure, or hyperthermia. Diagnosis of these drug-induced myopathies is based on history, clinical neurologic examination, blood work, urine analysis, repetitive stimulation, electromyography, and muscle biopsy. A drug which induces muscular side effects should never be given again. Particularly in patients suffering from primary myopathy, myotoxic drugs should be applied with caution. The drugs which most frequently induce muscular side effects are steroids, statins, fibrates, antiretrovirals, immunosuppressants, colchicine, amiodarone, and anticancer drugs. Many drugs exhibit their myotoxic potential only in combination with other drugs or premorbid pathologic myogenic conditions.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.